Weak Pinsker property and Markov processes
Annales de l'I.H.P. Probabilités et statistiques, Volume 22 (1986) no. 3, pp. 347-369.
@article{AIHPB_1986__22_3_347_0,
     author = {Rosenthal, Alain},
     title = {Weak {Pinsker} property and {Markov} processes},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {347--369},
     publisher = {Gauthier-Villars},
     volume = {22},
     number = {3},
     year = {1986},
     zbl = {0617.28018},
     mrnumber = {871087},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1986__22_3_347_0/}
}
TY  - JOUR
AU  - Rosenthal, Alain
TI  - Weak Pinsker property and Markov processes
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 1986
DA  - 1986///
SP  - 347
EP  - 369
VL  - 22
IS  - 3
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPB_1986__22_3_347_0/
UR  - https://zbmath.org/?q=an%3A0617.28018
UR  - https://www.ams.org/mathscinet-getitem?mr=871087
LA  - en
ID  - AIHPB_1986__22_3_347_0
ER  - 
%0 Journal Article
%A Rosenthal, Alain
%T Weak Pinsker property and Markov processes
%J Annales de l'I.H.P. Probabilités et statistiques
%D 1986
%P 347-369
%V 22
%N 3
%I Gauthier-Villars
%G en
%F AIHPB_1986__22_3_347_0
Rosenthal, Alain. Weak Pinsker property and Markov processes. Annales de l'I.H.P. Probabilités et statistiques, Volume 22 (1986) no. 3, pp. 347-369. http://www.numdam.org/item/AIHPB_1986__22_3_347_0/

[1] J.P. Conze, « Entropie d'un groupe abélien de transformations ». Z. Wahrscheinlichkeitstheorie verw. Geb., t. 25, 1972, p. 11-30. | MR | Zbl

[2] N.A. Friedman, D.S. Ornstein, On isomorphism of weak Bernoulli transformations. Adv. in Math., t. 5, 1970, p. 365-394. | MR | Zbl

[3] Y. Katznelson and B. Weiss, Commuting measure preserving transformations. Isr. J. of Math., t. 12, 1972, p. 161-173. | MR | Zbl

[4] F. Ledrappier, Un champ markovien peut être d'entropie nulle et mélangeant. C. R. Acad. Sc. Paris, t. 287, 1978, p. 561-563. | MR | Zbl

[5] D.S. Ornstein, A. K-automorphism with no square root and Pinsker's conjecture. Adv. in Math., t. 10, 1973, p. 89-100. | MR | Zbl

[6] D.S. Ornstein, Ergodic theory, randomness and dynamical systems Yale Mathematical Monographs. Yale University Press, 1974. | MR | Zbl

[7] D.J. Rudolph, If a 2 point extension of a Bernoulli shift has an ergodic square then it is Bernoulli. Isr. J. of Math., t. 30, nos 1-2, 1978, p. 159-180. | MR | Zbl

[8] J.P. Thouvenot, On the stability of the weak Pinsker property. Isr. J. of Math., t. 27, n° 2, 1977, p. 150-162. | MR | Zbl

[9] J.P. Thouvenot, Quelques propriétés des systèmes dynamiques qui se décomposent en un produit de deux systèmes dont l'un est un schéma de Bernoulli. Isr. J. of Math., t. 21, nos 2-3, 1975, p. 177-207. | MR | Zbl

[10] J.P. Thouvenot, Remarques sur les systèmes dynamiques donnés avec plusieurs facteurs. Isr. J. of Math., t. 21, nos 2-3, 1975, p. 215-232. | MR | Zbl